Advanced search
Add to list

Cellular resolutions from mapping cones

Author
Organization
Keywords
cellular resolution, Mapping cone, Linear quotients, IDEALS

Citation

Please use this url to cite or link to this publication:

MLA
Dochtermann, Anton, and Fatemeh Mohammadi. “Cellular Resolutions from Mapping Cones.” JOURNAL OF COMBINATORIAL THEORY SERIES A, vol. 128, 2014, pp. 180–206, doi:10.1016/j.jcta.2014.08.007.
APA
Dochtermann, A., & Mohammadi, F. (2014). Cellular resolutions from mapping cones. JOURNAL OF COMBINATORIAL THEORY SERIES A, 128, 180–206. https://doi.org/10.1016/j.jcta.2014.08.007
Chicago author-date
Dochtermann, Anton, and Fatemeh Mohammadi. 2014. “Cellular Resolutions from Mapping Cones.” JOURNAL OF COMBINATORIAL THEORY SERIES A 128: 180–206. https://doi.org/10.1016/j.jcta.2014.08.007.
Chicago author-date (all authors)
Dochtermann, Anton, and Fatemeh Mohammadi. 2014. “Cellular Resolutions from Mapping Cones.” JOURNAL OF COMBINATORIAL THEORY SERIES A 128: 180–206. doi:10.1016/j.jcta.2014.08.007.
Vancouver
1.
Dochtermann A, Mohammadi F. Cellular resolutions from mapping cones. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2014;128:180–206.
IEEE
[1]
A. Dochtermann and F. Mohammadi, “Cellular resolutions from mapping cones,” JOURNAL OF COMBINATORIAL THEORY SERIES A, vol. 128, pp. 180–206, 2014.
@article{8667478,
  author       = {{Dochtermann, Anton and Mohammadi, Fatemeh}},
  issn         = {{0097-3165}},
  journal      = {{JOURNAL OF COMBINATORIAL THEORY SERIES A}},
  keywords     = {{cellular resolution,Mapping cone,Linear quotients,IDEALS}},
  language     = {{eng}},
  pages        = {{180--206}},
  title        = {{Cellular resolutions from mapping cones}},
  url          = {{http://dx.doi.org/10.1016/j.jcta.2014.08.007}},
  volume       = {{128}},
  year         = {{2014}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: